# SDR REXA2018061100483

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,703 hours, 25,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNEE LEVEL EMERGENCY EXIT SIGN IN GALLEY BY SERVICE DOOR DOESN’T LIGHT UP AT ALL. RECONNECTED CONNECTOR PERFORMED OPS CHECK IAW AMM 33-51-00 OPS CHECK GOOD.
